A case of carbamazepine-induced toxic epidermal necrolysis i
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
We present a case of a 55-year-old diabetic woman who presented to the clinic with an erythematous, scaly, itchy rash and generalized abdominal pain with vomiting. Owing to the symptoms of peripheral neuropathy, she had been prescribed carbamazepine 100 mg twice daily. Initially, the patient presented with the rash on her face along with sticky eyelashes, which later spread to chest, abdomen, and thighs. Blood cultures and wound swabs were taken, carbamazepine was stopped, a working diagnosis of toxic epidermal necrolysis (TEN) with prerenal acute kidney injury was made....

http://www.archivepp.com/article.asp?issn=2045-080X;year=2016;volume=7;issue=4;spage=177;epage=180;aulast=Ijaz
Preview
Dr. A●●●d F●●●●q and 1 others like this
Like
Comment
Share